Differential and Integral Equations

Positive solutions to general elliptic competition models

Lige Li and Roger Logan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 4 (1991), 817-834.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B50: Maximum principles


Li, Lige; Logan, Roger. Positive solutions to general elliptic competition models. Differential Integral Equations 4 (1991), no. 4, 817--834. https://projecteuclid.org/euclid.die/1371225017

Export citation